# SDR DALA13044425519

- Difficulty date: September 10, 2013
- Submitted: September 15, 2013
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 81,279 hours, 34,678 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED PANEL OTBD OF INBD T/E FLAP OTBD OF OTBD CARRIAGE JUST FWD OF FLAP LWR SURFACE OF WING DELAMINATED.  REPLACED T/E PANEL ASSY 113N1972-9 IAW DWG 113N1620 ON N/R CARD 003.
